$N$-determined $p$-compact groups

Volume 173 / 2002

Jesper M. Møller Fundamenta Mathematicae 173 (2002), 201-300 MSC: 55R35, 55P15. DOI: 10.4064/fm173-3-1

Abstract

One of the major problems in the homotopy theory of finite loop spaces is the classification problem for $p$-compact groups. It has been proposed to use the maximal torus normalizer (which at an odd prime essentially means the Weyl group) as the distinguishing invariant. We show here that the maximal torus normalizer does indeed classify many $p$-compact groups up to isomorphism when $p$ is an odd prime.

Authors

  • Jesper M. MøllerMatematisk Institut
    Universitetsparken 5
    DK-2100 København, Denmark
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image